# SDR 9804289611

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE RIGHT MAIN LANDING GEAR AND NOSE GEAR UNSAFE LIGTHS REMAINED ON AFTER GEAR RETRACTION.  CREW RECYCLED GEAR WITH SAME RESULTS.  FLIGHT WAS CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATION OF ALL GEARS.  DISCREPANCY COULD NOT BE DUPLICATED.  LUBRICATED ALL MAIN GEAR PIVOT POINTS AS A PRECAUTION.
